MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC daVinci 5; Surgeon Side Cart

INTUITIVE SURGICAL, INC daVinci 5; Surgeon Side Cart
Model Number 380730-50
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/25/2026
Type of Reportable Event Other
Event or Problem Description
It was reported that during a da vinci-assisted malignant hysterectomy procedure, the left hand master tool manipulator (mtm), failed on the surgeon side console (ssc), prompting the customer to contact an intuitive surgical, inc.(isi) technical support engineer (tse) for assistance.Prior to reaching out, the surgeon had already removed the instruments from the patient and universal surgical manipulators (usm), and performed a mid-procedure restart.However, the issue persisted.Upon engagement, the tse confirmed error codes pointing to the left mtm based on a review of the logs and guided the customer through an additional power cycle, which included switching the ssc breaker to off.The blue fiber cable was verified to be seated correctly, and the customer turned the breaker back to on.Although the system initialized successfully, the fault condition remained unchanged, with on-screen prompts offering options to either restart or disable the left manipulator.A further restart was attempted by the tse, but the issue continued without resolution.The customer stated that, as an alternate da vinci system was not available, the case was converted to an alternative surgical procedure.However, it is unclear if the procedure was converted to open surgery or traditional laparoscopic surgery.As a result of the conversion, sentinel node collection from the left side was not performed; however, no injury to the patient was identified as a result of the issue or the conversion.The patient tolerated the conversion well.The issue occurred approximately 40 minutes into the procedure, and the patient did not experience any post-operative complications.
 
Additional Manufacturer Narrative
An isi field service engineer (fse) was dispatched to the customer site to further investigate the reported event.Based on the field evaluation, this reported event was confirmed.The fse replaced the left mtm.The system was tested and verified as ready for use.

Brand Name
daVinci 5
Common Device Name
Surgeon Side Cart
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50855446
Report Number2955842-2026-39397
Device Sequence Number9652023
Product Code NAY
UDI-Device Identifier00886874119747
UDI-Public(01)00886874119747
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K232610
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Operator of Device Health Professional
Device Model Number380730-50
Device Catalogue Number380730
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/04/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
da Vinci Instruments and Accessories.
Outcome Attributed to Adverse Event Other;
Patient SexUnknown